Complications Associated With Isotretinoin Use After Rhinoplasty

@article{Allen2004ComplicationsAW,
  title={Complications Associated With Isotretinoin Use After Rhinoplasty},
  author={Brian C. Allen and M.P.H. John S. Rhee},
  journal={Aesthetic Plastic Surgery},
  year={2004},
  volume={29},
  pages={102-106}
}
This study aimed to evaluate the association between the postoperative use of isotretinoin and the formation of nasal tip deformities after rhinoplasty. A retrospective study investigated a case series of patients who presented with nasal tip deformities subsequent to the use of isotretinoin after rhinoplasty. Patients who had taken isotretinoin after rhinoplasty were identified from a single surgeon’s case log. Clinic charts and operative reports were reviewed. Predisposing factors and time… CONTINUE READING

From This Paper

Figures, tables, and topics from this paper.

Similar Papers

Loading similar papers…